# SDR GLBA2001218

- Difficulty date: October 21, 2001
- Submitted: October 30, 2001
- Operation: Air carrier
- Aircraft: N204GL
- Make and model: Beech 1900D
- Aircraft serial: UE204
- Aircraft time: 12,776 hours, 15,481 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 404EN16
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LANDING GEAR WARNING HORN SOUNDS CONTINUOUSLY.  REPLACED RIGHT MAIN GEAR DOWNLOCK SWITCH, OPS CHECKED SYSTEM SATISFACTORY.
